# SDR HEEA0013939

- Difficulty date: April 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1546G
- Make and model: Skrsky S76A
- Aircraft serial: 760076
- System (JASC): 2436 · DC Regulator
- Part: Generator Contro
- Part number: 7655009005104
- Condition: Failed
- Location: Dc Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAUSING A/C GENERATOR TO KICK OFF LINE.
